# SDR SWAA2014061128933

- Difficulty date: May 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD END OF AFT NUTPLATE STRIP BENEATH PANEL 661AB CRACKED.  REPAIRED STRIP IAW SRM.
